Volume 15, issue 3 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 7, 3217–3753
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
A mapping theorem for topological complexity

Mark Grant, Gregory Lupton and John Oprea

Algebraic & Geometric Topology 15 (2015) 1643–1666
Bibliography
1 L L Avramov, Free Lie subalgebras of the cohomology of local rings, Trans. Amer. Math. Soc. 270 (1982) 589 MR645332
2 I Basabe, J González, Y B Rudyak, D Tamaki, Higher topological complexity and its symmetrization, Algebraic & Geometric Topology 14 (2014) 2103
3 R Bøgvad, C Jacobsson, Graded Lie algebras of depth one, Manuscripta Math. 66 (1989) 153 MR1027305
4 O Cornea, G Lupton, J Oprea, D Tanré, Lusternik–Schnirelmann category, Mathematical Surveys and Monographs 103, Amer. Math. Soc. (2003) MR1990857
5 A Costa, M Farber, Motion planning in spaces with small fundamental groups, Commun. Contemp. Math. 12 (2010) 107 MR2649230
6 A Dranishnikov, Topological complexity of wedges and covering maps, Proc. Amer. Math. Soc. 142 (2014) 4365 MR3267004
7 M Farber, Topological complexity of motion planning, Discrete Comput. Geom. 29 (2003) 211 MR1957228
8 M Farber, Instabilities of robot motion, Topology Appl. 140 (2004) 245 MR2074919
9 Y Félix, S Halperin, Rational LS category and its applications, Trans. Amer. Math. Soc. 273 (1982) 1 MR664027
10 Y Félix, S Halperin, J M Lemaire, The rational LS category of products and of Poincaré duality complexes, Topology 37 (1998) 749 MR1607732
11 Y Félix, S Halperin, J C Thomas, Sur l'homotopie des espaces de catégorie $2$, Math. Scand. 55 (1984) 216 MR787198
12 Y Félix, S Halperin, J C Thomas, Rational homotopy theory, Graduate Texts in Mathematics 205, Springer (2001) MR1802847
13 Y Félix, J Oprea, D Tanré, Algebraic Models in Geometry, Oxford Graduate Texts in Mathematics 17, Oxford Univ. Press (2008)
14 Y Félix, J C Thomas, Sur la structure des espaces de LS catégorie deux, Illinois J. Math. 30 (1986) 574 MR857212
15 L Fernández Suárez, P Ghienne, T Kahl, L Vandembroucq, Joins of DGA modules and sectional category, Algebr. Geom. Topol. 6 (2006) 119 MR2199456
16 M Grant, G Lupton, J Oprea, Spaces of topological complexity one, Homology Homotopy Appl. 15 (2013) 73 MR3117387
17 M Grant, G Lupton, J Oprea, New lower bounds for the topological complexity of aspherical spaces, Topol. Appl. 189 (2015) 78
18 P Hilton, G Mislin, J Roitberg, Localization of nilpotent groups and spaces, Math. Studies 15, North-Holland (1975) MR0478146
19 B Jessup, A Murillo, P E Parent, Rational topological complexity, Algebr. Geom. Topol. 12 (2012) 1789 MR2979997
20 G Lupton, J Scherer, Topological complexity of $H$–spaces, Proc. Amer. Math. Soc. 141 (2013) 1827 MR3020869
21 J McCleary, Homotopy theory and closed geodesics, from: "Homotopy theory and related topics", Lecture Notes in Math. 1418, Springer (1990) 86 MR1048178
22 Y B Rudyak, On higher analogs of topological complexity, Topology Appl. 157 (2010) 916 MR2593704
23 Y B Rudyak, Erratum to “On higher analogs of topological complexity” [Topology Appl. 157 (2010) 916–920], Topology Appl. 157 (2010) 1118 MR2593724
24 W Singhof, On the Lusternik–Schnirelmann category of Lie groups, Math. Z. 145 (1975) 111 MR0391075
25 G H Toomer, Topological localization, category and cocategory, Canad. J. Math. 27 (1975) 319 MR0370571
26 G W Whitehead, Elements of homotopy theory, Graduate Texts in Mathematics 61, Springer (1978) MR516508